Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 64, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 4, 2012, 8:30 AM CDT for 4 counties in Texas. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 8:30 AM CDT (13:30 UTC)
- Expired
- Apr 6, 2012, 8:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2).
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
123 WGUS44 KSHV 041330 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 830 AM CDT WED APR 4 2012 TXC159-343-387-449-051330- /O.NEW.KSHV.FL.W.0064.120404T1330Z-120406T2248Z/ /TLCT2.1.ER.120404T1233Z.120405T0600Z.120406T0448Z.NO/ 830 AM CDT WED APR 4 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 715 AM WEDNESDAY THE STAGE WAS 20 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 21.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY LATE EVENING. * IMPACT...AT 20.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY WOODED FLOODPLAIN. RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$
4 follow-up statements
274 WGUS84 KSHV 050222 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 922 PM CDT WED APR 4 2012 TXC159-343-387-449-060222- /O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0120Z/ /TLCT2.1.ER.120404T1230Z.120405T0600Z.120406T0720Z.NO/ 922 PM CDT WED APR 4 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM WEDNESDAY THE STAGE WAS 22.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 20 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY WOODED FLOODPLAIN. RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ 19
876 WGUS84 KSHV 051415 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CDT THU APR 5 2012 TXC159-343-387-449-061415- /O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0918Z/ /TLCT2.1.ER.120404T1230Z.120405T1300Z.120406T1518Z.NO/ 915 AM CDT THU APR 5 2012 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM THURSDAY THE STAGE WAS 23.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY LATE MORNING. ALSO THE SULPHUR RIVER IS CRESTING NEAR 23.0 FEET NEAR TALCO TEXAS AS OF THIS THURSDAY MORNING. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-061415- /O.EXT.KSHV.FL.W.0065.120407T0600Z-000000T0000Z/ /NAPT2.1.ER.120407T0600Z.120408T1800Z.000000T0000Z.NO/ 915 AM CDT THU APR 5 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 25.1 FEET BY SUNDAY EARLY AFTERNOON. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-061415- /O.EXT.KSHV.FL.W.0066.120405T1800Z-120408T1930Z/ /WOCT2.1.ER.120405T1800Z.120406T1200Z.120408T0130Z.NO/ 915 AM CDT THU APR 5 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM THURSDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.0 FEET BY FRIDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
586 WGUS84 KSHV 061509 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1009 AM CDT FRI APR 6 2012 TXC159-343-387-449-070847- /O.EXT.KSHV.FL.W.0064.000000T0000Z-120407T0847Z/ /TLCT2.1.ER.120404T1230Z.120405T1745Z.120406T1447Z.NO/ 1009 AM CDT FRI APR 6 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM FRIDAY THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS FRIDAY MORNING. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-071509- /O.EXT.KSHV.FL.W.0065.120407T0000Z-000000T0000Z/ /NAPT2.1.ER.120407T0000Z.120408T1800Z.000000T0000Z.NO/ 1009 AM CDT FRI APR 6 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM FRIDAY THE STAGE WAS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 25.0 FEET BY SUNDAY EVENING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-071509- /O.EXT.KSHV.FL.W.0066.000000T0000Z-120408T0600Z/ /WOCT2.1.ER.120406T0200Z.120406T1800Z.120407T1200Z.NO/ 1009 AM CDT FRI APR 6 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM FRIDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 16.5 FEET BY THIS FRIDAY AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
288 WGUS84 KSHV 070100 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 800 PM CDT FRI APR 6 2012 TXC159-343-387-449-070130- /O.CAN.KSHV.FL.W.0064.000000T0000Z-120407T0847Z/ /TLCT2.1.ER.120404T1230Z.120405T1745Z.120406T1500Z.NO/ 800 PM CDT FRI APR 6 2012 THE FLOOD WARNING IS CANCELLED FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * AT 7:15 PM FRIDAY THE STAGE WAS 18.3 FEET. * FELL BELOW FLOOD STAGE AT 10 AM FRIDAY. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SUNDAY MORNING. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 5:32 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 4, 5:32 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 532 AM CDT WED APR 4 2012 .DISCUSSION... THIS MORNING REMNANTS OF A SQUALL LINE AND OUT FLOW BOUNDARIES WITH HELP OF A SHORT WAVE ACROSS EAST TEXAS AND CENTRAL AND SOUTHEAST LOUISIANA CONTINUED TO SEND SHOWERS AND THUNDERSTORMS ACROSS PARTS OF THE FOUR STATE REGION TO THE EAST AND SOUTHEAST OF A FARMERVILLE TO JONESBORO AND COUSHATTA LOUISIANA AND HEMPHILL TEXAS LINE. THIS ACTIVITY SHOULD END DURING THE MORNING AS THE UPPER FEATURE SWINGS TO THE EAST. HOWEVER ANOTHER WAVE AROUND THE UPPER LOW...THAT HAS ONLY MOVED INTO THE PAN HANDLES OF TEXAS AND OKLAHOMA...WILL SWEEP FROM EASTERN OKLAHOMA AND INTO NORTH CENTRAL TEXAS...WILL SEND A COLD FRONT THAT ALSO EXTENDED FROM SOUTHEAST OKLAHOMA INTO NORTH CENTRAL TEXAS AND INTO EXTREME SOUTH TEXAS EAST INTO THE FORECAST AREA. THIS MAY PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS LATER IN THE DAY. WITH THE HIGHER CHANCES OVER SOUTH CENTRAL ARKANSAS INTO NORTH CENTRAL LOUISIANA AND INTO LOWER TOLEDO BEND COUNTRY OF NORTHWEST LOUISIANA AND DEEP EAST TEXAS. MODELS SIMILAR IN TAKING THE UPPER LEVEL LOW EAST SOUTHEAST ACROSS OKLAHOMA DURING THE DAY REACHING NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THEN ARKANSAS DURING THE DAY THURSDAY. HAVE CONTINUED RAIN CHANCES OVER THE FOUR STATE REGION WITH EXPECTED SPOKES OF ENERGY ROTATING AROUND THE UPPER SYSTEM AND COMBINING WITH AVAILABLE MOISTURE AROUND THE OUTER PERIPHERY OF THE COUNTY WARNING AREA. BY EARLY THURSDAY EVENING THE UPPER LOW WILL BE MOVING TO THE SOUTHEAST AROUND THE SOUTHERN BASE OF AN ANCHORING LOW/TROUGH OVER THE EASTERN STATES OF A BLOCKING PATTERN. UPPER RIDGE OF HIGH PRESSURE FROM MEXICO NORTH THROUGH THE CENTRAL SECTIONS OF THE COUNTRY ALONG WITH SURFACE HIGH PRESSURE BUILDING SOUTH FROM THE GREAT LAKES AND UPPER MID WEST INTO THE CENTRAL GULF COAST WILL PROVIDE DRY WEATHER INTO THE WEEKEND. TEMPERATURES WILL BE MILD AS COOLER AND DRIER AIR BACK DOORS INTO THE FORECAST AREA. NORTHERN STREAM SHORT WAVES MOVING INTO THE UPPER RIDGE BY THE MIDDLE OF THE WEEKEND WILL PUSH A COLD FRONT SOUTH NEAR THE AREA...WHERE IT LOOKS TO BECOME NEARLY STATIONARY GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH THE START OF NEXT WEEK. WILL CARRY THE HIGHER RAIN CHANCES ALONG AND TO THE NORTH OF THIS BOUNDARY. TEMPERATURES WILL CONTINUE ON THE MILD SIDE WITH THIS SCENARIO. /06/ && .AVIATION... DRIER AIR BEGINNING TO PILE UP WEST OF CWA...ACROSS CENTRAL TX...AS UPPER LOW WINDS UP JUST NORTH OF OK PANHANDLE. STRONGER STORMS CONTINUE TO PERSIST OVER EAST TX LAKES AND TOLEDO BEND AREA...INCLUDING THE KLFK TERMINAL. WEAKER CONVECTION WILL RESIDE AT KMLU...KELD...AND FOR AT LEAST A BRIEF PERIOD...AT KSHV TERMINAL. SOME PATCHY FOG MAY OCCUR WHERE RAIN HAS ENDED AT KTYR AND KGGG. DENSE FOG PAST FEW HOURS ACROSS DALLAS METROPLEX AND PORTIONS OF I-35 CORRIDOR MAY BE HAIL ON GROUND INDUCED AND NOT ADVECT EASTWARD...BUT WILL MONITOR THESE TRENDS. CLEARING SKIES WILL BEGIN TO WRAP INTO EAST TX DURG MORNING...AND REMAINING PORTIONS OF CWA BY AROUND 18Z WED. WESTERLY WINDS AROUND 10 KTS DURG AFTN RAPIDLY DIMINISH BY 0Z THUR...WITH CONDITIONS POSSIBLY RIPE FOR FOG DEVELOPMENT WED NIGHT./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 81 56 80 56 77 / 30 20 10 0 0 MLU 83 56 80 55 76 / 50 30 30 0 0 DEQ 77 51 76 51 75 / 20 20 30 0 0 TXK 78 54 77 54 75 / 20 20 20 0 0 ELD 80 54 78 52 75 / 30 20 30 0 0 TYR 80 55 78 57 78 / 10 20 10 0 0 GGG 80 56 78 53 78 / 10 20 10 0 0 LFK 83 57 82 56 81 / 30 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/05
Hazardous weather outlook, Apr 4, 7:20 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 720 AM CDT WED APR 4 2012 ARZ072-073-LAZ003>006-010>014-017>022-041800- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 720 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...AND NORTH CENTRAL AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A MIDDLE LEVEL AND UPPER LEVEL SPEED MAX OF GREATER THAN 65 MPH WILL MOVE THROUGH THE BASE OF AN UPPER LOW PRESSURE SYSTEM...THAT WILL BE SPINNING OVER OKLAHOMA TODAY AND INTO THE EVENING. THE LIFT WITH THESE JET FEATURES AND A MODERATELY UNSTABLE AIR MASS IN PLACE WITH DEW POINTS IN THE 60/S AND WARMING TEMPERATURES IN THE 80/S WILL RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND HIGH AND DAMAGING WINDS WILL BE THE MAIN THREATS BUT WITH PRECIPITABLE WATER VALUES NEAR ONE TO ONE AND ONE HALF INCHES BRIEF HEAVY RAINFALL WILL BE POSSIBLE. THE HEAVY RAINS OVER A REGION THAT HAS HAD RECENT HEAVY RAINS CAN PRODUCE FLASH FLOODING QUICKLY. WIND SHEAR WILL BE INCREASING OVER THE REGION DURING THE AFTERNOON AND EVENING AND MAY ALLOW FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY AND TONIGHT. ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-041800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- CADDO-BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 720 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTER NETWORKS WILL NOT BE REQUIRED TODAY AND TONIGHT. 06
In the hours before
Local storm report, Apr 4, 2:40 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HAIL 11 NW LUFKIN 31.45N 94.86W
04/04/2012 E1.00 INCH ANGELINA TX CO-OP OBSERVER
HAIL 11 MILES NW LUFKIN...POWER OUT
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:16 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Marion, Rusk, Smith | 59 min |
| Apr 3, 7:33 PM CDT | Severe Thunderstorm Warning | SHV | Marion | 57 min |
| Apr 3, 7:47 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Smith and 1 more | 58 min |
| Apr 3, 8:19 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 56 min |
| Apr 3, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 58 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 62 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 65 min |
| Apr 3, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 86 min |
| Apr 4, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 38 min |
| Apr 4, 3:23 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 67 min |
| Apr 4, 9:04 AM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 7 days |
| Apr 4, 9:05 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 59 hr |
| Apr 4, 9:13 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 40 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.